liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Wiener Type Regularity of a Boundary Point for the 3D Lam, System
Ohio State University.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2010 (English)In: POTENTIAL ANALYSIS, ISSN 0926-2601, Vol. 32, no 2, 133-151 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we study the 3D Lam, system and establish its weighted positive definiteness for a certain range of elastic constants. By modifying the general theory developed in Mazya (J Duke Math 115(3): 479-512, 2002), we then show, under the assumption of weighted positive definiteness, that the divergence of the classical Wiener integral for a boundary point guarantees the continuity of solutions to the Lam, system at this point.

Place, publisher, year, edition, pages
2010. Vol. 32, no 2, 133-151 p.
Keyword [en]
Weighted positivity, 3D Lame system, Wiener type regularity
National Category
URN: urn:nbn:se:liu:diva-53683DOI: 10.1007/s11118-009-9147-3OAI: diva2:291272
Available from: 2010-02-01 Created: 2010-02-01 Last updated: 2010-02-01

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 290 hits
ReferencesLink to record
Permanent link

Direct link